Quantum stochastic processes arising from the strong resolvent limits of the Schrödinger evolution in Fock space

Volume 43 / 1998

Alexander Chebotarev, Dmitry Victorov Banach Center Publications 43 (1998), 119-133 DOI: 10.4064/-43-1-119-133

Abstract

By using F. A. Berezin's canonical transformation method [5], we derive a nonadapted quantum stochastic differential equation (QSDE) as an equation for the strong limit of the family of unitary groups satisfying the Schrödinger equation with singularly degenerating Hamiltonians in Fock space. Stochastic differentials of QSDE generate a nonadapted associative Ito multiplication table, and the coefficients of these differentials satisfy the formal unitarity conditions of the Hudson-Parthasarathy type [10].

Authors

  • Alexander Chebotarev
  • Dmitry Victorov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image